# SDR AC2R2019060549201

- Difficulty date: May 17, 2015
- Submitted: June 5, 2019
- Operation: General aviation
- Aircraft: N921GL
- Make and model: Skrsky S92A
- Aircraft serial: 920199
- Aircraft time: 1,823 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 9421006810106
- Part serial: B0340248
- Condition: Worn
- Location: Main Rotor
- Part time: 1,823 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS, LINKAGE AND SLINED PIVOT SHAFT WORN.
